# SDR AALA990300

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1177 BELLY SKIN CORRODED AT STRINGER 29 RIGHT.  REMOVED CORRODED SECTION STRINGER 29R AT STATION 1177 AND SPLICED IN NEW STRINGER PER SRM 53-10-3 FIG 1.  (M)
